Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Discontinuous ``viscosity'' solutions of a degenerate parabolic equation


Authors: Michiel Bertsch, Roberta Dal Passo and Maura Ughi
Journal: Trans. Amer. Math. Soc. 320 (1990), 779-798
MSC: Primary 35K55; Secondary 35Bxx
MathSciNet review: 965742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a nonlinear degenerate parabolic equation of the second order. Regularizing the equation by adding some artificial viscosity, we construct a generalized solution. We show that this solution is not necessarily continuous at all points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K55, 35Bxx

Retrieve articles in all journals with MSC: 35K55, 35Bxx


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0965742-6
Article copyright: © Copyright 1990 American Mathematical Society